# SDR SWIA202156208

- Difficulty date: January 15, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM FROM APPROX. FS409.00+118 TO FS559.00+10 HAS CORROSION AND LOW SPOTS. REQUIRES EVALUATION.    (C-CHECK) RO 2/9/2021   PERFORMED MAJOR REPAIR TO LBL 9 FLOOR BEAM CAP FROM FS 409+118 TO FS559+10, IAW MHIRJ REO 601R-53-41-2854 REV -- DATE 2021-01-20. COMPLETED TASK CARD 51-900-1003-SKY FOR STRUCTURAL MAJOR REPAIR. FORM M-337 ATTACHED, WEIGHT CHANGE = PART REMOVED 6.59 LBS., NEW PART INSTALLED  6.49 LBS., WEIGHT LOSS OF.10 LBS. ( SEE CONTINUATION CARD FOR ADDITIONAL DETAILS)
